Boundary conditions for the scalar field in the presence of signature change

Dray, Tevian and Manogue, Corinne A. and Tucker, Robin (1995) Boundary conditions for the scalar field in the presence of signature change. Classical and Quantum Gravity, 12 (11). pp. 2767-2777. ISSN 0264-9381

Full text not available from this repository.

Abstract

We show that, contrary to recent criticism, our previous work yields a reasonable class of solutions for the massless scalar field in the presence of signature change.

Item Type:
Journal Article
Journal or Publication Title:
Classical and Quantum Gravity
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3101
Subjects:
ID Code:
75075
Deposited By:
Deposited On:
07 Aug 2015 14:06
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 12:33